Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 32, NWS Milwaukee, WI

July 1, 2018Dodge County, Fond du Lac County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 1, 2018, 3:26 PM CDT for Dodge County, Fond du Lac County, Washington County, Wisconsin. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 3:26 PM CDT (20:26 UTC)
Expired
Jul 1, 2018, 4:02 PM CDT
In force
36 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, WI, Fond du Lac County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:44 PM CDTTSTM WND DMG5 W Kewaskum, WITREES REPORTED DOWN IN THE TOWN OF WAYNE. RELAYED VIA WASHINGTON COUNTY DISPATCH. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

254 
WUUS53 KMKX 012026
SVRMKX
WIC027-039-131-012115-
/O.NEW.KMKX.SV.W.0032.180701T2026Z-180701T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
326 PM CDT SUN JUL 1 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fond du Lac County in east central Wisconsin...
  Northwestern Washington County in southeastern Wisconsin...
  Eastern Dodge County in southeastern Wisconsin...

* Until 415 PM CDT.

* At 326 PM CDT, a severe thunderstorm was located over Hustisford,
  or 8 miles southeast of Horicon, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Hartford, Mayville, Kewaskum, Lomira, Campbellsport, Theresa,
  Hustisford, Iron Ridge, Addison, Rubicon, Ashford, Eden, Woodland,
  Neosho, Wayne, Nenno, Waucousta, Allenton, New Fane and Kohlsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Wisconsin.

LAT...LON 4354 8815 4322 8853 4333 8872 4378 8829
TIME...MOT...LOC 2026Z 218DEG 37KT 4334 8856 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
5 follow-up statements
197 
WWUS53 KMKX 012033
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
333 PM CDT SUN JUL 1 2018

WIC027-039-131-012115-
/O.CON.KMKX.SV.W.0032.000000T0000Z-180701T2115Z/
Fond du Lac WI-Washington WI-Dodge WI-
333 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN FOND DU LAC...NORTHWESTERN WASHINGTON AND
NORTHEASTERN DODGE COUNTIES...

At 333 PM CDT, a severe thunderstorm was located near Iron Ridge, or
near Mayville, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hartford, Mayville, Kewaskum, Lomira, Campbellsport, Theresa, Iron
Ridge, Addison, Rubicon, Ashford, Eden, Woodland, Wayne, Nenno,
Waucousta, Allenton, New Fane and Kohlsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Wisconsin.

LAT...LON 4354 8815 4330 8844 4342 8864 4378 8829
TIME...MOT...LOC 2033Z 215DEG 52KT 4343 8846 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
384 
WWUS53 KMKX 012041
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
341 PM CDT SUN JUL 1 2018

WIC027-039-131-012115-
/O.CON.KMKX.SV.W.0032.000000T0000Z-180701T2115Z/
Fond du Lac WI-Washington WI-Dodge WI-
341 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN FOND DU LAC...NORTHWESTERN WASHINGTON AND EAST
CENTRAL DODGE COUNTIES...

At 341 PM CDT, a severe thunderstorm was located near Theresa, or 7
miles east of Mayville, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hartford, Kewaskum, Campbellsport, Theresa, Iron Ridge, Addison,
Ashford, Wayne, Nenno, Waucousta, Allenton, New Fane and Kohlsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Wisconsin.

LAT...LON 4354 8815 4333 8841 4340 8853 4378 8829
TIME...MOT...LOC 2041Z 218DEG 38KT 4349 8840 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
669 
WWUS53 KMKX 012050
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
350 PM CDT SUN JUL 1 2018

WIC027-012100-
/O.CAN.KMKX.SV.W.0032.000000T0000Z-180701T2115Z/
Dodge WI-
350 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DODGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Wisconsin.

LAT...LON 4355 8816 4354 8816 4354 8815 4349 8821
      4349 8840 4361 8840 4378 8829
TIME...MOT...LOC 2050Z 214DEG 46KT 4358 8829 

$$

WIC039-131-012115-
/O.CON.KMKX.SV.W.0032.000000T0000Z-180701T2115Z/
Fond du Lac WI-Washington WI-
350 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN FOND DU LAC AND NORTHWESTERN WASHINGTON COUNTIES...

At 350 PM CDT, a severe thunderstorm was located over Campbellsport,
or near Kewaskum, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kewaskum, Campbellsport, Ashford, Wayne, Waucousta and New Fane. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Wisconsin.

LAT...LON 4355 8816 4354 8816 4354 8815 4349 8821
      4349 8840 4361 8840 4378 8829
TIME...MOT...LOC 2050Z 214DEG 46KT 4358 8829 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
496 
WWUS53 KMKX 012059
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
359 PM CDT SUN JUL 1 2018

WIC131-012109-
/O.CAN.KMKX.SV.W.0032.000000T0000Z-180701T2115Z/
Washington WI-
359 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for east central
Wisconsin.

LAT...LON 4374 8827 4355 8816 4355 8834 4359 8835
TIME...MOT...LOC 2059Z 216DEG 43KT 4365 8822 

$$

WIC039-012115-
/O.CON.KMKX.SV.W.0032.000000T0000Z-180701T2115Z/
Fond du Lac WI-
359 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN FOND DU LAC COUNTY...

At 359 PM CDT, a severe thunderstorm was located near Campbellsport,
or 8 miles north of Kewaskum, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Campbellsport, Waucousta and New Fane. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for east central
Wisconsin.

LAT...LON 4374 8827 4355 8816 4355 8834 4359 8835
TIME...MOT...LOC 2059Z 216DEG 43KT 4365 8822 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
941 
WWUS53 KMKX 012102
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
402 PM CDT SUN JUL 1 2018

WIC039-012111-
/O.CAN.KMKX.SV.W.0032.000000T0000Z-180701T2115Z/
Fond du Lac WI-
402 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOND DU LAC
COUNTY IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for east central
Wisconsin.

LAT...LON 4374 8827 4355 8816 4355 8834 4359 8835
TIME...MOT...LOC 2100Z 218DEG 37KT 4367 8819 

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 1, 2:23 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
223 PM CDT Sun Jul 1 2018

.DISCUSSION...

Rest of this afternoon into tonight - Confidence...Medium
Will let Excessive Heat Warning drop off at 4 pm here with
increasing shower/thunderstorm threat/cloud cover. Mid level
energy continues to pivot to our northeast with best dynamics and
0-6km shear to our north though the northern cwa is closer to the
better energy. Plenty of instability ahead of the front. Meso
progs continue to bring these storms across the cwa by 22 or 23z.
Then another small chance of additional showers or a pop up storm
with lower level wind shift line. The winds then do shift westerly
bringing in clearing skies.

Monday - Confidence...Medium
Surface ridging looks to be dominant. Airmass much more
comfortable with somewhat cooler air and much lower dew points. 925
temps will be lower in the 20-22c range.

Monday night and Tuesday...Forecast Confidence Is Medium.

A strong, west/southwest upper flow will extend across the U.S.
Canadian border areas, with an upper ridge across the ohio River
valley. *50 mb winds become more south on Tuesday, as the
Very warm and more humid air begins to return mainly west areas.

Increasing CAPE of 500 to 1000 Joules/kg also returns west, but
any forcing is weak, as surface high pressure remains over the
Great Lakes.

Independence Day and evening...Forecast Confidence Is Medium.

The mid/upper ridge pushes into southern Wisconsin a little more
with thee upper jet across southern Canada.

Very warm and more humid air will return. Instability and
increasing CAPE also return, especially west areas, but forcing
remains weak. A few models are showing some thunderstorms along
the lake breeze front, but this is often overdone.

Thursday Through Sunday...Forecast confidence is medium:

Models are showing a rather strong shortwave in the northern
stream jet across south central Canada north of lake Superior late
Wednesday night and Thursday morning, so we will have a chance of
thunderstorms with a weak cold front later Thursday and Thursday
night.

Surface high pressure builds across the lake Superior area Friday
and is centered over the Great lakes Saturday.

Temperatures should reach up near 90 once again Thursday (with
heat indices pushing 100). Then temperatures should cool back a
few degrees Friday and Saturday, somewhat closer to normal values
for early July.

As the high shifts a little east Sunday, a weak south flow is
expected to warm temperatures again.

&&

.AVIATION(21Z TAFS)...Low pressure passing to the north with
broken convection ahead of the cold front. Gusty southerly winds
will be shifting to the west early. Better dynamics/shear focusing
best severe potential to the north of TAF sites. Meso models
hinting at some renewed shower potential early this evening. High
pressure proggd to settle in for Monday with quiet conditions and
a lighter wind regime.

&&

.MARINE...No changes planned to Small Craft Advisory. A gusty
southerly wind regime will shift to the southwest then west this
evening in the wake of a frontal passage. A period of storms will
also affect the nearshore waters the rest of this afternoon.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 4 PM CDT this afternoon for WIZ065-
     066-070>072.

LM...Small Craft Advisory until 7 PM CDT this evening for LMZ644>646.

     Small Craft Advisory until 10 PM CDT this evening for LMZ643.

&&

Tonight/Monday and Aviation/Marine...Collar
Monday Night through Sunday...Hentz
Hazardous weather outlook, Jul 1, 12:17 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1217 PM CDT Sun Jul 1 2018

WIZ046-047-051-052-056>060-062>072-021730-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1217 PM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

An Excessive Heat Warning remains in effect for Milwaukee,
Waukesha, Walworth, Racine and Kenosha counties. The heat index
will range from 97 to 102. Cooler weather arrives in the wake of
a cold front this evening.

Thunderstorms are likely this afternoon into early this evening. A
Tornado Watch is in effect for all of southern Wisconsin until 7
pm. Severe thunderstorms including damaging winds, large hail and
tornadoes are all possible.

There is a moderate swim risk today for beaches in Sheboygan and
Ozaukee County. Breaking waves and currents are expected. Stay
away from dangerous areas like piers, breakwalls, and river
outlets.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are chances for thunderstorms at times Wednesday into early
Friday.

Heat index values could approach 100 degrees on Independence Day
and again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon.

LMZ643>646-021730-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1217 PM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect from later this morning
into this evening due to gusty southerly winds. The highest waves
will be toward Sheboygan and out toward open water.

A Tornado Watch is in effect until 7 pm. Severe thunderstorms
including damaging winds, large hail and waterspouts are all
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are chances for thunderstorms at times Wednesday through
early Friday.

Collar
www.weather.gov/mkx

In the hours before

Local storm report, Jul 1, 2:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 W BROOKFIELD          43.07N 88.15W
07/01/2018                   WAUKESHA           WI   LAW ENFORCEMENT

            TREE DAMAGE IN BROOKFIELD. RELAYED FROM
            WAUKESHA COUNTY SHERIFF.

0224 PM     TSTM WND DMG     1 WSW DELAFIELD         43.06N 88.42W
07/01/2018                   WAUKESHA           WI   LAW ENFORCEMENT

            TREE DAMAGE IN DELAFIELD.

&&

HALBACH
Special weather statement, Jul 1, 2:56 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
256 PM CDT SUN JUL 1 2018

WIZ064-069-070-012045-
Walworth-Rock-Jefferson-
256 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WALWORTH...EASTERN ROCK
AND SOUTHEASTERN JEFFERSON COUNTIES...

At 256 PM CDT, a strong thunderstorm was located over Janesville,
moving northeast at 50 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Janesville, Beloit, Whitewater, Fort Atkinson, Milton, Clinton,
Palmyra, Darien, Lake Koshkonong, Richmond, Rome, La Grange, Hebron,
Sullivan, Tiffany, Allens Grove, Millard, Avalon, Shopiere and Afton.

LAT...LON 4250 8912 4284 8902 4311 8855 4284 8854
      4250 8876 4249 8890
TIME...MOT...LOC 1956Z 233DEG 44KT 4265 8898

SPM
Local storm report, Jul 1, 3:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     1 WSW CEDARBURG         43.29N 88.01W
07/01/2018                   OZAUKEE            WI   PUBLIC

            BACKYARD TENT BLOWN OVER FROM WINDS.

&&

HALBACH
Local storm report, Jul 1, 3:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     1 WSW CEDARBURG         43.29N 88.01W
07/01/2018                   OZAUKEE            WI   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ACROSS THE
            SOUTHWEST SIDE OF CEDARBURG.

0252 PM     TSTM WND DMG     1 NW THIENSVILLE        43.24N 87.99W
07/01/2018                   OZAUKEE            WI   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ACROSS THE
            THIENSVILLE AREA.

&&

HALBACH
Special weather statement, Jul 1, 3:11 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
311 PM CDT SUN JUL 1 2018

WIZ052-012045-
Sheboygan-
311 PM CDT SUN JUL 1 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SHEBOYGAN
COUNTY...

At 311 PM CDT, strong thunderstorms were clustered over Cedar Grove,
or 9 miles south of Sheboygan Falls, moving northeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Cascade, Adell, Waldo, Haven,
Gibbsville and Hingham.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4357 8779 4354 8780 4354 8795 4362 8804
      4389 8780 4389 8773 4381 8773 4376 8770
      4370 8771 4370 8770 4368 8770
TIME...MOT...LOC 2011Z 239DEG 49KT 4359 8786

HENTZ
Special weather statement, Jul 1, 3:18 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
318 PM CDT SUN JUL 1 2018

WIZ058-059-012045-
Dodge-Washington-
318 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
EASTERN DODGE COUNTIES...

At 318 PM CDT, a strong thunderstorm was located near Hustisford, or
8 miles southeast of Juneau, moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Watertown, Hartford, Mayville, Kewaskum, Horicon, Juneau, Lomira,
Theresa, Hustisford, Iron Ridge, Addison, Rubicon, Lebanon, Woodland,
Brownsville, Neosho, Wayne, Clyman, Kekoskee and Nenno.

LAT...LON 4320 8857 4320 8866 4327 8883 4363 8849
      4363 8840 4354 8840 4354 8813
TIME...MOT...LOC 2018Z 217DEG 42KT 4330 8863

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:22 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake38 min
Jun 30, 7:38 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette52 min
Jun 30, 8:19 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 30, 8:31 PM CDTSpecial Weather StatementMKXJefferson, Rock44 min
Jun 30, 9:22 PM CDTAreal Flood AdvisoryMKXDane34 min
Jun 30, 10:09 PM CDTSpecial Weather StatementMKXDane, Green21 min
Jun 30, 11:19 PM CDTSpecial Weather StatementMKXGreen26 min
Jul 1, 2:14 AM CDTSmall Craft AdvisoryMKX20 hr
Jul 1, 1:10 PM CDTSevere Thunderstorm WarningMKXMarquette35 min
Jul 1, 1:37 PM CDTSpecial Weather StatementMKXGreen Lake23 min
Jul 1, 1:51 PM CDTSpecial Weather StatementMKXWalworth39 min
Jul 1, 1:55 PM CDTSpecial Weather StatementMKXWaukesha35 min
Jul 1, 2:04 PM CDTSpecial Weather StatementMKXRock41 min
Jul 1, 2:17 PM CDTSpecial Weather StatementMKXJefferson28 min
Jul 1, 2:20 PM CDTSpecial Weather StatementMKXWaukesha25 min
Jul 1, 2:33 PM CDTSpecial Weather StatementMKXWaukesha42 min
Jul 1, 2:36 PM CDTSpecial Weather StatementMKXFond du Lac39 min
Jul 1, 2:39 PM CDTSpecial Weather StatementMKXJefferson51 min
Jul 1, 2:43 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha47 min
Jul 1, 2:47 PM CDTSpecial Marine WarningMKX58 min
Jul 1, 2:51 PM CDTSpecial Weather StatementMKXWashington24 min
Jul 1, 2:56 PM CDTSpecial Weather StatementMKXJefferson49 min
Jul 1, 3:11 PM CDTSpecial Weather StatementMKXSheboygan34 min
Jul 1, 3:18 PM CDTSpecial Weather StatementMKXDodge27 min
Jul 1, 3:23 PM CDTSpecial Marine WarningMKX37 min
Jul 1, 3:23 PM CDTSevere Thunderstorm WarningMKXSheboygan19 min
Jul 1, 3:30 PM CDTSpecial Weather StatementMKXMilwaukee30 min
Jul 1, 3:32 PM CDTSpecial Weather StatementMKXMilwaukee28 min
Jul 1, 3:36 PM CDTSpecial Weather StatementMKXWaukesha39 min
Jul 1, 3:41 PM CDTSpecial Marine WarningMKX64 min
Jul 1, 3:41 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee19 min
Jul 1, 3:44 PM CDTSpecial Weather StatementMKXWalworth31 min
Jul 1, 3:51 PM CDTSpecial Weather StatementMKXSheboygan39 min
Jul 1, 4:12 PM CDTSpecial Marine WarningMKX33 min
Jul 1, 4:13 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine17 min
Jul 1, 4:22 PM CDTSpecial Weather StatementMKXSheboygan23 min
Jul 1, 4:41 PM CDTSpecial Weather StatementMKXMilwaukee34 min
Jul 1, 4:47 PM CDTSpecial Marine WarningMKX58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.